Jundishapur Journal of Health Sciences

Published by: Shiraz University of Medical Sciences

Application of Nonparametric Quantile Regression for Fitting Height-for-age Curves

Abolfazl Payandeh 1 , Mohammad Taghi Shakeri 2 , Mohammad Safarian 1 and Hamed Tabesh ,
Authors Information
1 Department of Biostatistics, Mashhad University of Medical Sciences, Mashhad, IR Iran
2 Department of Community Medicine, Mashhad University of Medical Sciences, Mashhad, IR Iran
Article information
  • Jundishapur Journal of Health Sciences: , 6 (1); 221-226
  • Published Online: January 9, 2014
  • Article Type: Research Article

To Cite: Payandeh A, Shakeri M T, Safarian M, Tabesh H. Application of Nonparametric Quantile Regression for Fitting Height-for-age Curves, Jundishapur J Health Sci. Online ahead of Print ;6(1):221-226.

Abstract
© 2014, Jundishapur Journal of Health Sciences. This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
Full Text
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:

Author(s):

Article(s):

Create Citiation Alert
via Google Reader

Readers' Comments